# SDR SWAA2019052833086

- Difficulty date: May 22, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FORWARD R/H EMERGENCY EXIT LIGHTS INOP AT LOCATION M1675.  R&R BATTERY PACK IAW AMM.
